# SDR DALA2022081805614

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 54,299 hours, 27,632 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 - RMLG AFT SUPPORT FWD LUG, AFT BUSHING SHOWS LIGHT CORROSION. CORRECTIVE ACTION: CLEANED AND INSPECTED PER A319 CMM 32-11-07 NO WAS CORROSION FOUND. (2369870)
